# SDR HEEA966737

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 6420 · Tail Rotor Head
- Part: Body
- Part number: 350A33211905
- Condition: Worn Bearing
- Location: T/R
- Part time: 668 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R BODY HAS WORN BEARING.
